# SDR SWAA2021112345922

- Difficulty date: November 19, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 30,445 hours, 13,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT LIGHT INOP ; / [01] REMOVED AND REPLACED BOTH EMERGENCY BATTERY PACK CHARGER AND BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
